Harmonic measures of sides of a slit perpendicular to the domain boundary. (English) Zbl 1259.30008

Let the functions \(f(z,t)\), \(t\geq 0\), normalized near infinity by \(f(z, t)= z+ 2t/z+ O(1/z^2)\), map subdomains \(\mathbb{D}_t\) of the upper half-plane \(\mathbb{H}\) into \(\mathbb{R}\), and satisfy the chordal Löwner equation \[ \frac{df(z, t)}{dt} =\frac{2}{f(z,t) \lambda(t)}, \] where \(\lambda(t)\) is a continuous real-valued driving term.
In the case when the subdomains \(\mathbb{D}_t\) are a decreasing family consisting of \(\mathbb{H}\) minus an increasing vertical slit from the origin on \(\partial\mathbb{H}\), the authors show that the harmonic measures of the two sides of the slit are asymptotically equal. They also look at singular solutions of the chordal Löwner equation when the driving term has a higher Lipschitz order.


30C35 General theory of conformal mappings
30C20 Conformal mappings of special domains
Full Text: DOI arXiv


[1] Löwner, K., Untersuchungen über schlichte konforme abbildungen des einheitskreises. I, Math. ann., 89, 1-2, 103-121, (1923) · JFM 49.0714.01
[2] Hayman, W.K.; Kennedy, P.B., Subharmonic functions, vol. I, (1976), Academic Press London, New York · Zbl 0419.31001
[3] Ivanov, G.; Prokhorov, D.; Vasil’ev, A., Non-slit and singular solutions to the Löwner equation, Bull. sci. math., 136, 3, 328-341, (2012) · Zbl 1259.30007
[4] Earle, C.J.; Epstein, A.L., Quasiconformal variation of slit domains, Proc. amer. math. soc., 129, 11, 3363-3372, (2001) · Zbl 0977.30008
[5] Radó, T., Sur la représentations conforme de domaines variables, Acta sci. math. (Szeged), 1, 3, 180-186, (1922-1923) · JFM 49.0247.03
[6] Markushevich, A.I., Sur la représentations conforme des domaines à frontières variables, Mat. sb., 1, 6, 863-886, (1936) · JFM 62.1215.04
[7] Goluzin, G.M., Geometric theory of functions of complex variables, (1966), Nauka Moscow · Zbl 0148.30603
[8] Kager, W.; Nienhuis, B.; Kadanoff, L.P., Exact solutions for Löwner evolutions, J. stat. phys., 115, 3-4, 805-822, (2004) · Zbl 1056.30005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.